# SDR 97ZZZX657

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 2140 · Heating System
- Part: Cover Plate
- Part number: 900P2250229103
- Condition: Worn
- Location: Heat Control
- Part time: 56 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAT CONTROL COVER WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
